Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 12, Pages 1962–1966 (Mi zvmmf1762)  

This article is cited in 6 scientific papers (total in 6 papers)

Iterative methods of gradient type of irregular operator equations

A. B. Bakushinskii

Institute of Systems Analysis, Russian Academy of Sciences, Moscow

Full text: PDF file (760 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:12, 1884–1887

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 65J15; Secondary 47J25
Received: 11.11.1997
Revised: 30.03.1998

Citation: A. B. Bakushinskii, “Iterative methods of gradient type of irregular operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:12 (1998), 1962–1966; Comput. Math. Math. Phys., 38:12 (1998), 1884–1887

Citation in format AMSBIB
\Bibitem{Bak98}
\by A.~B.~Bakushinskii
\paper Iterative methods of gradient type of irregular operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 12
\pages 1962--1966
\mathnet{http://mi.mathnet.ru/zvmmf1762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659013}
\zmath{https://zbmath.org/?q=an:0971.65049}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 12
\pages 1884--1887


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1762
  • http://mi.mathnet.ru/eng/zvmmf/v38/i12/p1962

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Bakushinskii, “Gradient-type iterative methods with projection onto a fixed subspace for solving irregular operator equations”, Comput. Math. Math. Phys., 40:10 (2000), 1387–1390  mathnet  mathscinet  zmath
    2. A. B. Bakushinskii, M. Yu. Kokurin, N. A. Yusupova, “Ob iterativnykh metodakh gradientnogo tipa dlya resheniya nelineinykh nekorrektnykh uravnenii”, Sib. zhurn. vychisl. matem., 4:4 (2001), 317–329  mathnet  zmath
    3. A. B. Bakushinskii, M. Yu. Kokurin, N. A. Yusupova, “Iteratsionnye metody nyutonovskogo tipa s proektirovaniem dlya resheniya nelineinykh nekorrektnykh operatornykh uravnenii”, Sib. zhurn. vychisl. matem., 5:2 (2002), 101–111  mathnet  zmath
    4. O. V. Karabanova, A. I. Kozlov, M. Yu. Kokurin, “Stable finite-dimensional iterative processes for solving nonlinear ill-posed operator equations”, Comput. Math. Math. Phys., 42:8 (2002), 1073–1085  mathnet  mathscinet  zmath
    5. Peng Y., Feng H., Bu A., “Some convergence results of a modified asymptotical regularization gradient method for nonlinear ill-posed operator equation”, Int J Comput Math, 87:12 (2010), 2811–2822  crossref  mathscinet  zmath  isi  elib  scopus
    6. Vinogradova P.V., Zarubin A.G., “On An Iteration Method For a Nonlinear Differential-Operator Equation”, Differ. Equ., 50:9 (2014), 1225–1231  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:158
    Full text:65
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022